72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

High Blood pressure whilst having Chemo

1 REPLY 1
namaste
Member

Re: High Blood pressure whilst having Chemo

Hi, I had 11 of 12 weekly pacletaxol and my BP did go up. In fact, it's remained high even though I've now finished my AC chemo and RT aswell. Partly I think it's the weight gain, partly the stress. I also read somewhere, but can't remember where, that the high BP is somehow connected to the nerve damage you can get with pacletaxol. Maybe that's something to look into. I'm left with periphiral neuropathy so that could make sense. I don't think there are any definitive answers as treatments and our reactions to them are just too individual and varied.... very frustrating at times I know. HTH 🙂

Cat5
Member

High Blood pressure whilst having Chemo

Hi

I've been diagnosed with high blood pressure and given BP tablets.  I've had 4 FEC and 9 of 12 weekly Taxols but no-one seems to be able to tell me whether the high BP is caused by the chem itself or just me being stressed out by the whole process (also due to have bmx in May).

 

Was wondering if anyone else has been in a similar situation?

Thanks